Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 61, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 10, 2007, 6:12 PM EDT for Bulloch County, Candler County, Georgia. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2007, 6:12 PM EDT (22:12 UTC)
- Expired
- Jun 10, 2007, 6:43 PM EDT
- In force
- 31 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
Counties Bulloch County, GA, Candler County, GA
The radar
The Charleston,SC radar (KCLX), 91 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 6:20 PM EDT | TSTM WND DMG | 2 S Portal, GA | 1 TREE DOWN ON WILLOW HILL ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 10.2 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3097 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 936 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KCHS 102212 SVRCHS GAC031-043-102300- /O.NEW.KCHS.SV.W.0061.070610T2212Z-070610T2300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 612 PM EDT SUN JUN 10 2007 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CANDLER COUNTY IN SOUTHEAST GEORGIA... BULLOCH COUNTY IN SOUTHEAST GEORGIA... * UNTIL 700 PM EDT * AT 611 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES EAST OF UNION...OR ABOUT 9 MILES NORTHEAST OF METTER...MOVING SOUTHWEST AT 5 MPH. * SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE... UNION...UNION... PARISH... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024. LAT...LON 3237 8198 3247 8209 3256 8198 3248 8188 $$
2 follow-up statements
000
WWUS52 KCHS 102228
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
627 PM EDT SUN JUN 10 2007
GAC031-043-102300-
/O.CON.KCHS.SV.W.0061.000000T0000Z-070610T2300Z/
CANDLER GA-BULLOCH GA-
627 PM EDT SUN JUN 10 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR CANDLER AND BULLOCH COUNTIES...
AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES NORTHEAST OF PARISH...OR ABOUT 8 MILES NORTHEAST OF
METTER...MOVING SOUTHWEST AT 5 MPH.
AT 620 PM...LAW ENFORCEMENT REPORTED A TREE DOWN NEAR PORTAL...IN
NORTHWESTERN BULLOCH COUNTY.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3255 8199 3246 8190 3238 8199 3239 8200
3239 8201 3241 8203 3242 8203 3247 8209
$$000
WWUS52 KCHS 102243
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
642 PM EDT SUN JUN 10 2007
GAC031-043-102252-
/O.CAN.KCHS.SV.W.0061.000000T0000Z-070610T2300Z/
CANDLER GA-BULLOCH GA-
642 PM EDT SUN JUN 10 2007
...THE SEVERE THUNDERSTORM WARNING FOR CANDLER AND BULLOCH COUNTIES
HAS BEEN CANCELLED...
AT 640 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM THAT PROMPTED
THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN CANCELED.
REPORT ANY SEVERE WEATHER OR STORM RELATED DAMAGE TO LOCAL EMERGENCY
MANAGEMENT OR LAW ENFORCEMENT OFFICIALS AND ASK THEM TO IMMEDIATELY
RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHARLESTON.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3255 8199 3246 8190 3238 8199 3239 8200
3239 8201 3241 8203 3242 8203 3247 8209
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:14 PM EDT, 2 hours 58 minutes earlier.
Area forecast discussion, Jun 10, 3:14 PM EDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 314 PM EDT SUN JUN 10 2007 .SYNOPSIS... A WEAK FRONTAL BOUNDARY WILL REMAIN JUST S OF THE AREA THROUGH TUE MORNING WHILE HIGH PRESSURE SINKS S FROM THE GREAT LAKES. AN UPPER LEVEL DISTURBANCE WILL SWING ACROSS THE AREA TUE THROUGH THU FROM THE N WHICH WILL BRING AN INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS FOR THE MIDDLE OF THE WEEK. DRIER CONDITIONS WITH TEMPERATURES NEAR NORMAL ARE EXPECTED FOR THE END OF THE WEEK AS HIGH PRESSURE RETURNS. && .NEAR TERM /THROUGH TONIGHT/...LOW PRES CENTER TILL HOLDING FORT JUST OFFSHORE OF SAVANNAH AND WILL REMAIN OFF THE GA SHORE...WHILE IT SLOWLY MOVES S...OVERNIGHT. ITS WMFNT WILL REMAIN OFFSHORE OF THE SC COAST WHILE ITS CDFNT WILL SAG S THEN CURVE WWD OVR NRN FL. THIS COMBINATION IS ALLOWING GOOD PROGRESS OF THE SEABREEZE INLAND OVER SC BUT NOT SO MUCH INTO GA. AS SUCH...HAVE SEEN BETTER SHWR DEVELOPMENT OVER SC AND THIS TREND IS EXPECTED TO CONTINUE THROUGH THE LATE EVE HOURS. WILL KEEP SLGT CHC POPS GOING FOR THE ENTIRE CWFA FOR THE FIRST HALF OF THE EVE...ALTHOUGH CHCS ARE BETTER OVER SC THAN GA...THEN KEEP CHCS GOING THROUGH THE EARLY MRNG HOURS MON OVER FAR INLAND PORTIONS WHICH SHOULD STILL BE UNDER THE INFLUENCE OF THE SEABREEZE. COVERAGE WILL NOT BE IMPRESSIVE...BUT WITH HIGH INSTABILITY AND DEWPOINTS IN THE LOW 70S...ANY STORM HAS THE POTENTIAL TO BE STRONG. PRECIP IS EXPECTED TO BE NIL BY 06Z...AND THEN ATTENTION TURNS TO POTENTIAL FOG DEVELOPMENT. PATCHY FOG CANNOT BE RULED OUT... ESPECIALLY FOR AREAS THAT RECEIVE RAIN...AS SFC WINDS WILL BE AOB 4 KT AWAY FROM THE COAST AND CLOUDS WILL DISSIPATE ENOUGH TO CREATE AT LEAST MODEST RADIATIONAL COOLING CONDS UNDERNEATH NIGHTLY INVERSION. MILD TEMPS WILL PREVAIL OVERNIGHT WITH LOWS AROUND 70 AWAY FROM THE COAST AND MID 70S NEAR SHORE. && .SHORT TERM /MONDAY THROUGH MONDAY NIGHT/... UPR LVL RIDGING THAT HAS PROVIDED SOLID NW FLOW TO MITIGATE SHWR/TSTM DEVELOPMENT THE PAST FEW DAYS WILL FLATTEN AS AN UPR LVL DISTURBANCE APPROACHES FROM THE NW. SEVERAL BUCKLES IN THE FLOW AROUND THE UPR LOW COMBINED WITH A LINGERING SFC TROF IN THE WAKE OF THE DEPARTING WEAK SFC LOW PRES SYSTEM WILL BE ENOUGH TO COMBINE WITH AMPLE SFC INSTABILITY TO CREATE BETTER COVERAGE OF SHOWERS/TSTMS. MODEL GUIDANCE HAS HAD A WIDE RANGE OF POPS FOR TMRW...FROM THE UPR TEENS TO THE LOW 40S. GIVEN THE INITIALIZATION PROBLEMS BOTH THE GFS AND NAM HAVE IN THEIR PROGS...WILL TAKE A MIDDLE OF THE ROAD APPROACH AND RUN WITH 30 POPS FOR MAINLY TMRW AFTN. A FEW ISOLD SHOWERS MAY DEVELOP TMRW MRNG...BUT NOTHING IMPRESSIVE EXPECTED. TSTM STRENGTH IN THE AFTN IS IN QUESTION... WITH MODEST MIDLVL FLOW AND CONTINUED MOIST/UNSTABLE RESIDENT CONDITIONS. UPR LVL CLOUDS MAY PREVENT GOOF SFC HEATING...BUT ISOLD STRONG/SEVERE STORMS CERTAINLY CANNOT BE RULED OUT. THICKER CLOUD COVER MAY ALSO HINDER OPTIMAL HEATING WITH RESPECT TO MAX TEMPS...BUT EVEN WITH CLOUDS HIGHS WILL RISE TO THE UPR 80S AND LOWER 90S. WILL MAINTAIN SLGT CHC POPS THRU TMRW NIGHT WITH THE SFC TROF AND UPR LVL DISTURBANCES IN AND NEAR THE AREA. THE THICKER CLOUD COVER WILL ALSO ALLOW MILD OVERNIGHT TEMPS TO PREVAIL...DROPPING ONLY TO THE LOWER 70S. CLOUDS AND MILD PRES GRADIENT KEEPING WIND SPEEDS UP IS EXPECTED TO PREVENT FOG FORMATION. && .LONG TERM /TUESDAY THROUGH SATURDAY/... 12Z GFS/NAM GUIDANCE SUGGEST THAT A STRONG SHORTWAVE WILL DIG S/SE...AIDING THE W/SW EXTENSION OF THE UPPER TROUGH ACROSS THE SE US...AND PRODUCING A CLOSED MID/UPPER LEVEL CIRCULATION OVER OR JUST W/SW OF THE FORECAST AREA BY TUE...PERSISTING INTO WED. THUS...A TREND TOWARD HIGHER POPS...MORE CLOUDS AND LOWER TEMPS IS JUSTIFIED TUE/WED. BECAUSE UNCERTAINTY REMAINS WHETHER AN AREA OF SYNOPTIC ASCENT...PERHAPS SUPPORTING CYCLOGENESIS WITHIN THE BAROCLINIC ZONE...WILL SUPPORT MORE WIDESPREAD SHOWERS/TSTMS OVER THE FORECAST AREA...OR WHETHER AN MCS WILL REMAIN JUST W/SW OF THE FORECAST AREA...LIMITED HIGHEST POPS TO JUST UNDER 50% TUE...BUT HIGHER POPS MAY BE NEEDED IN LATER FORECASTS. THEN...GENERALLY RAISED POPS UNDER THE UPPER COLD POOL TUE NIGHT THROUGH WED...WITH THE COVERAGE OF CONVECTION FOLLOWING A DIURNAL TRENDS...PEAKING DURING THE AFTERNOON/EVENING HOURS. I WOULD EXPECT AS THIS PERIOD SHIFTS INTO THE SHORTER TERM REGIME...WE SHOULD BE ABLE TO ADD MORE SPECIFICS TO THIS FAIRLY GENERIC LONGER TERM FORECAST. FURTHER...HIGHER POPS MAY YET BE NEEDED...ESPECIALLY TUE EVE AND AGAIN WED AFTN/EVE...BUT WILL ALSO DEFER THOSE DETAILS TO LATER FORECASTS. IN ANY CASE...A MARGINAL SEVERE THREAT WILL EXIST WITHIN A MODERATELY UNSTABLE ENVIRONMENT DURING TUE/WED AFTN/EVE...WITH A HAIL THREAT ENHANCED BY THE THERMAL TROUGH ALOFT...PERHAPS ACCOMPANIED BY A MICROBURST THREAT IF A CLOSED UPPER CIRCULATION MANAGES TO TAP INTO SOME DRIER AIR. HIGH AMPLITUDE/REX BLOCK PATTERN WILL MAINTAIN A COMBINATION OF SURFACE HIGH PRES AND MID TO UPPER LEVEL TROUGHING OVER THE REGION THU THROUGH SAT...WITH A WEAKENING OF THE UPPER TROUGH POSSIBLE SUN. THE ASSOCIATED THERMAL TROUGH WILL PROVIDE BELOW NORMAL TEMPS INTO NEXT WEEKEND...WITH NEAR NORMAL TEMPS RETURNING SUN IF THE THERMAL TROUGH FILLS AS EXPECTED. MEANWHILE...THE SURFACE BOUNDARY WHICH MAY HAVE CONTRIBUTED TO PERIODS OF ENHANCED PRECIP WILL MOST LIKELY REMAIN W-S-SE OF THE FCST AREA THU INTO THE WEEKEND. HOWEVER...COOL TEMPS ALOFT...AND THE POTENTIAL FOR INDIVIDUAL SHORTWAVES TO PUSH THROUGH THE BASE OF THE PERSISTENT UPPER TROUGH...SHOULD PRODUCE AT LEAST ISOLD TO SCT DIURNAL SHOWERS/TSTMS...WITH COVERAGE DEPENDING ON THE ORIENTATION OF THE UPPER TROUGH AND DEGREE OF SUBSIDENCE/CAPPING...IF ANY...PROVIDED BY THE LOW LEVEL RIDGE. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... WILL RUN WITH PREVAILING VFR CONDS BUT WITH SHWRS/TSTMS NOW STARTING TO APPEAR ON KCLX RADAR ALONG WITH SHWRS/TSTMS FROM THE NW EXPECTED TMRW AFTN...CONFIDENCE IS NOT TOO HIGH ON MAKING IT ENTIRELY THROUGH THE 18Z TAFS AS VFR. TIMING/LOCATION OF CONVECTION IS AGAIN HIGHLY PROBLEMATIC AS HIGH MOISTURE AND INSTABILITY WITH DEVELOPING SEABREEZE MAY HELP CONTRIBUTE TO ADDITIONAL SHWRS/TSTMS THIS AFTN. ASIDE FROM CB/S...HAVE LEFT PRECIP MENTION OUT OF THE TAFS BUT WILL AMEND AS NEEDED. ANY SHWR/TSTM ACTIVITY SHOULD END AFTER SUNSET...BUT ANY AREAS THAT RECEIVE RAINFALL MAY BE SUSCEPTIBLE TO SHALLOW GROUND FOG. HAVE REDUCED BOTH TERMINALS TO 6SM FOR NOW AND SEE HOW CONVECTION AFFECTS FOG POTENTIAL. WILL START THE DAY WITH VFR TMRW...BUT CLOUDS WILL GRADUALLY LOWER AND THICKEN AS AN UPR LVL DISTURBANCE APCHS. CHCS FOR SHWRS/TSTMS ARE INCREASING FOR TMRW...BUT BEST CHCS LOOK TO BE AFTER 18Z TMRW. EXTENDED AVIATION OUTLOOK...PERIODS OF MVFR OR LOWER CONDITIONS WILL BE POSSIBLE IN SHOWERS/TSTMS...AND IN EARLY MORNING STRATUS/FOG...ESPECIALLY WHERE RAIN FALLS...TUE THROUGH SUN. && .MARINE... RATHER BENIGN CONDS WILL PREVAIL OVER THE WATERS THROUGH MON NIGHT. WEAK FRONTAL SYSTEM CENTERED IN THE GA COASTAL WATERS WILL GRADUALLY SHIFT SWD OVER THE NEXT 36 HOURS. HOWEVER...WITH ITS MINIMAL PRES GRADIENT...WINDS ARE NOT EXPECTED TO EXCEED 15 KT OVER THE COASTAL WATERS. THE ONLY EXCEPTION IS CHAS HARBOR WHICH HAS SEEN 15-18 KT WINDS THIS AFTN. UNTIL LATE EVE...THE LAND/SEA INTERFACE WILL BE A BIT AGITATED SO WILL INITIATE CHAS HARBOR WITH SCEC CONDS BUT KEEP ALL OTHER MARINE ZONES AOB 15 KT. SEAS WILL REMAIN AOB 4 FT. FORECAST FOR TUE/WED WILL ASSUME THAT THE GFS REMAINS TOO STRONG/TOO FAR EAST WITH A SURFACE LOW...THUS WILL HOLD WINDS AND SEAS BELOW HEADLINE CRITERIA...WITH SEAS A BIT BELOW 12Z WAVE WATCH GUIDANCE. HOWEVER...CONDITIONS WILL DETERIORATE AS THE DEVELOPING THERMAL TROUGH ENHANCES OVER WATER INSTABILITY...AND SCSEC HEADLINES MAY EVENTUALLY BE REQUIRED FOR PARTS OR ALL OF THE COASTAL WATERS. THE 0-6Z GFS SOLUTION REGARDING A CLOSED SFC LOW DEVELOPING WITHIN THE BAROCLINIC ZONE OVER OR JUST E/SE OF THE WATERS...PRODUCING SCA OR WORSE CONDITIONS...APPEARED TO BE AN OUTLIER...AND THE WEAKER 12Z GFS SOLUTION APPEARS MORE REASONABLE/SIMILAR TO OTHER GUIDANCE. HOWEVER...THE COMBINATION OF HIGH PRES BUILDING INTO THE REGION FROM THE N...OVER WATER INSTABILITY ENHANCED BY THE THERMAL TROUGH AND THE POTENTIAL FOR A COASTAL TROUGH TO DEVELOP WITH AN ASSOCIATED PINCHED GRADIENT COULD PRODUCE SCSEC/SCA CONDITIONS...ESP DURING THE WED TO SAT TIME FRAME. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && JPC/SPR
Hazardous weather outlook, Jun 10, 3:59 PM EDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 359 PM EDT SUN JUN 10 2007 AMZ330-GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051- 111000- CHARLESTON HARBOR-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL- EVANS-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 359 PM EDT SUN JUN 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG/SEVERE THUNDERSTORMS...ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. ANY THUNDERSTORMS THAT FORM HAVE THE POTENTIAL TO PRODUCE WINDS IN EXCESS OF 60 MPH AND HAIL OF PENNY SIZE OF GREATER ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STRONG/SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE MONDAY...MAINLY DURING THE AFTERNOON HOURS. SOME OF THE THUNDERSTORMS MAY PRODUCE WIND GUSTS IN EXCESS OF 60 MPH AND HAIL OF PENNY SIZE OR GREATER ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME...BUT SHOULD ANY WIND DAMAGE OR HAIL BE OBSERVED PLEASE RELAY THOSE REPORTS TO THE NATIONAL WEATHER SERVICE OR LOCAL LAW ENFORCEMENT. AMZ350-352-354-374-111000- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 359 PM EDT SUN JUN 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 10, 4:23 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 423 PM EDT SUN JUN 10 2007 SCZ043-044-102115- DORCHESTER-INLAND COLLETON- 423 PM EDT SUN JUN 10 2007 ...STRONG THUNDERSTORMS WILL IMPACT DORCHESTER COUNTY AND COLLETON COUNTY THROUGH 515 PM EDT... AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED 8 MILES EAST OF CANADYS...OR ABOUT 8 MILES SOUTHEAST OF SAINT GEORGE...MOVING SOUTH AT 10 MPH. AREAS IN AND AROUND CANADYS WILL BE IMPACTED THROUGH 515 PM EDT. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 10, 4:31 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 431 PM EDT SUN JUN 10 2007 SCZ042-102100- HAMPTON- 431 PM EDT SUN JUN 10 2007 ...STRONG THUNDERSTORMS WILL IMPACT HAMPTON COUNTY THROUGH 500 PM EDT... AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG WINDS OF 45 TO 55 MPH. THIS STORM WAS LOCATED NEAR VARNVILLE...OR ABOUT 8 MILES EAST OF HAMPTON. THIS STORM WAS NEARLY STATIONARY. AREAS IN AND AROUND CROCKETVILLE...MILEY AND VARNVILLE WILL BE IMPACTED THROUGH 500 PM EDT. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Jun 10, 4:33 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
433 PM EDT SUN JUN 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG MILEY 32.95N 81.03W
06/10/2007 HAMPTON SC LAW ENFORCEMENT
2 TREES DOWN ON SANDY RUN ROAD NEAR MILEY, SC
0420 PM TSTM WND DMG MILEY 32.92N 81.43W
06/10/2007 ALLENDALE SC LAW ENFORCEMENT
1 TREE DOWN ON ALTMAN ROAD NEAR MILEY, SC.
&&
DPBSpecial weather statement, Jun 10, 4:41 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 441 PM EDT SUN JUN 10 2007 SCZ043-102115- INLAND COLLETON- 441 PM EDT SUN JUN 10 2007 ...STRONG THUNDERSTORMS WILL IMPACT COLLETON COUNTY THROUGH 515 PM EDT... AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR ISLANDTON...OR ABOUT 13 MILES EAST OF HAMPTON...MOVING EAST AT 25 MPH. AREAS IN AND AROUND COLLETON...ISLANDTON...RUFFIN AND WILLIAMS WILL BE IMPACTED THROUGH 515 PM EDT. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 10, 4:43 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 443 PM EDT SUN JUN 10 2007 SCZ043-102115- INLAND COLLETON- 443 PM EDT SUN JUN 10 2007 ...STRONG THUNDERSTORMS WILL IMPACT COLLETON COUNTY THROUGH 515 PM EDT... AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR HIOTTS...OR ABOUT 10 MILES NORTHEAST OF WALTERBORO...MOVING SOUTH AT 25 MPH. AREAS IN AND AROUND COTTAGEVILLE AND ROUND O WILL BE IMPACTED THROUGH 515 PM EDT. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 10, 5:49 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 549 PM EDT SUN JUN 10 2007 GAZ100-102215- BULLOCH- 549 PM EDT SUN JUN 10 2007 ...STRONG THUNDERSTORMS WILL IMPACT BULLOCH COUNTY THROUGH 615 PM EDT... AT 546 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 30 TO 40 MPH. THIS STORM WAS LOCATED NEAR HOPEULIKIT...MOVING WEST AT 20 MPH. AREAS IN AND AROUND HOPEULIKIT...PORTAL AND STATESBORO WILL BE IMPACTED THROUGH 615 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.